On the Convergence of Spectral Expansions of Functions for Problems with a Spectral Parameter in a Boundary Condition
Differencialʹnye uravneniâ, Tome 41 (2005) no. 10, pp. 1419-1422
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2005_41_10_a17,
author = {D. B. Marchenkov},
title = {On the {Convergence} of {Spectral} {Expansions} of {Functions} for {Problems} with a {Spectral} {Parameter} in a {Boundary} {Condition}},
journal = {Differencialʹnye uravneni\^a},
pages = {1419--1422},
year = {2005},
volume = {41},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2005_41_10_a17/}
}
TY - JOUR AU - D. B. Marchenkov TI - On the Convergence of Spectral Expansions of Functions for Problems with a Spectral Parameter in a Boundary Condition JO - Differencialʹnye uravneniâ PY - 2005 SP - 1419 EP - 1422 VL - 41 IS - 10 UR - http://geodesic.mathdoc.fr/item/DE_2005_41_10_a17/ LA - ru ID - DE_2005_41_10_a17 ER -
%0 Journal Article %A D. B. Marchenkov %T On the Convergence of Spectral Expansions of Functions for Problems with a Spectral Parameter in a Boundary Condition %J Differencialʹnye uravneniâ %D 2005 %P 1419-1422 %V 41 %N 10 %U http://geodesic.mathdoc.fr/item/DE_2005_41_10_a17/ %G ru %F DE_2005_41_10_a17
D. B. Marchenkov. On the Convergence of Spectral Expansions of Functions for Problems with a Spectral Parameter in a Boundary Condition. Differencialʹnye uravneniâ, Tome 41 (2005) no. 10, pp. 1419-1422. http://geodesic.mathdoc.fr/item/DE_2005_41_10_a17/